I am taking Zoloft since yesterday And my heart speed up fast not sure I was anxious or not or if it was the drug. I have really bad social anxiety and night terrors and depression. I hope this drug works. I can't do it alone anymore .
Herondale; Yes more than likely that was from the Zoloft. They fail to tell you a lot when you are starting these medications. First, it is very important to take this at about the same time each day. And you can get side effects the first 2 weeks that are a lot like the symptoms you are trying to get rid of. They can feel stronger. Then you continue to take this each day. And normally 10 days to 14 if you do feel any of the side effects they start to go away,And you continue to take it and by the time you reach 6 to 8 weeks that is when it reaches a full blood level and you should be feeling the effects of this medication but also you well feel a bit better anytime after week 2 little by little until you get up to week 8. So don't worry this is all normal. Very important not to miss any days.good luck to you. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2010 • 7 answers
Posted 17 Feb 2015 • 3 answers
Posted 25 Aug 2016 • 4 answers
I am taking a 100 mg Zoloft right now and have been for a couple months. I have very bad anxiety and
Posted 3 Nov 2017 • 1 answer
So my o.b prescribed me zoloft and I have two babies. Any suggestions. I have anxiety and depressio?
Posted 4 Jan 2018 • 1 answer